# SDR CALA2017080802575

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 75,845 hours, 28,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHT POWER SUPPLY FAULTING REF 2 SVC ITEM 16. REPLACED BATTERY PACK, REF AMM 33-51-00, EMERG LIGHTS OPS CHECK OK.
